Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I am feeling such as vomiting, headache and also high temperature after I took unwanted 72

sir, we have sex for just 2 or 3 minutes 10 days before . And after 45 minutes that i took unwanted 72 , now i am feeling such as vomiting , headache and also high temperature. please help me i am in great trouble.
Asked On : Mon, 21 Mar 2011
Answers:  2 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Welcome to HealthcareMagic
If you have taken unwanted 72 then chances of pregnancy are less but it cant be ruled out completely. If u miss period rule out pregnancy by urine pregnancy test. Take care.
Answered: Mon, 21 Mar 2011
I find this answer helpful
  User's Response
Hi Himanshu
Welcome to HealthcareMagic.

after taking an emergency pill like unwanted 72 , the chances of pregnancy are very low.These symptoms might be due to a gut infection or any other infection.Please visit your physician for evaluation.

Take care.
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor